Foundations of Computational Mathematics

, Volume 12, Issue 1, pp 123–137 | Cite as

Braverman and Yampolsky: Computability of Julia Sets

Algorithms and Computations in Mathematics, Volume 23, Springer
Book Review
  • 175 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A.F. Beardon, Complex analytic dynamical systems, in Iteration of Rational Functions. Graduate Texts in Mathematics, vol. 132 (Springer, New York, 1991). ISBN 0-387-97589-6. CrossRefGoogle Scholar
  2. 2.
    X. Buff, A. Chéritat, Ensembles de Julia quadratiques de mesure de Lebesgue strictement positive, C. R. Math. Acad. Sci. Paris 341(11), 669–674 (2005). ISSN 1631-073X. doi:10.1016/j.crma.2005.10.001. MathSciNetMATHGoogle Scholar
  3. 3.
    X. Buff, A. Chéritat, The Brjuno function continuously estimates the size of quadratic Siegel disks, Ann. Math. 164(1), 265–312 (2006). ISSN 0003-486X. doi:10.4007/annals.2006.164.265. MATHCrossRefGoogle Scholar
  4. 4.
    X. Buff, A. Chéritat, Quadratic Julia sets with positive area, Ann. Math. (to appear). Google Scholar
  5. 5.
    L. Carleson, T.W. Gamelin, Complex Dynamics. Universitext: Tracts in Mathematics (Springer, New York, 1993). ISBN 0-387-97942-5. MATHGoogle Scholar
  6. 6.
    A. Douady, Does a Julia set depend continuously on the polynomial? in Complex Dynamical Systems, Cincinnati, OH, 1994. Proc. Sympos. Appl. Math., vol. 49 (AMS, Providence, 1994), pp. 91–138. Google Scholar
  7. 7.
    P. Fatou, Sur les substitutions rationnelles, C. R. Math. Acad. Sci. Paris 164, 806–808 (1917). MATHGoogle Scholar
  8. 8.
    P. Fatou, Sur les substitutions rationnelles, C. R. Math. Acad. Sci. Paris 165, 992–995 (1917). Google Scholar
  9. 9.
    G. Julia, Mémoire sur l’iteration des fonctions rationnelles, J. Math. Pures Appl. 8, 47–245 (1918). Google Scholar
  10. 10.
    S. Marmi, P. Moussa, J.-C. Yoccoz, The Brjuno functions and their regularity properties, Commun. Math. Phys. 186(2), 265–293 (1997). ISSN 0010-3616. doi:10.1007/s002200050110. MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    J. Milnor, Dynamics in One Complex Variable, 3rd edn. Annals of Mathematics Studies, vol. 160 (Princeton University Press, Princeton, 2006). MATHGoogle Scholar
  12. 12.
    S. Morosawa, Y. Nishimura, M. Taniguchi, T. Ueda, Holomorphic Dynamics, Cambridge Studies in Advanced Mathematics, vol. 66 (Cambridge University Press, Cambridge, 2000). ISBN 0-521-66258-3. Translated from the 1995 Japanese original and revised by the authors. MATHGoogle Scholar
  13. 13.
    N. Steinmetz, Complex analytic dynamical systems, in Rational Iteration. de Gruyter Studies in Mathematics, vol. 16 (Walter de Gruyter, Berlin, 1993). ISBN 3-11-013765-8. CrossRefGoogle Scholar
  14. 14.
    D. Sullivan, Itération des fonctions analytiques complexes, C. R. Acad. Sci. Paris Ser. I Math. 294(9), 301–303 (1982). ISSN 0249-6321. MathSciNetMATHGoogle Scholar
  15. 15.
    D. Sullivan, Quasiconformal homeomorphisms and dynamics. I. Solution of the Fatou–Julia problem on wandering domains, Ann. Math. 122(3), 401–418 (1985). ISSN 0003-486X. doi:10.2307/1971308. MATHCrossRefGoogle Scholar
  16. 16.
    J.-C. Yoccoz, Théorème de Siegel, nombres de Bruno et polynômes quadratiques, Astérisque 231, 3–88 (1995). ISSN 0303-1179. Petits diviseurs en dimension 1. MathSciNetGoogle Scholar

Copyright information

© SFoCM 2011

Authors and Affiliations

  1. 1.Centre National de la Recherche Scientifique, Institut de Mathématiques de ToulouseUniversité Paul SabatierToulouse Cedex 9France

Personalised recommendations